# SDR ASAA2017081221616

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,657 hours, 8,543 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURES, LIGHT EXTINGUISHED, DID NOT COME BACK ON.
